Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 5, NWS Amarillo, TX

May 11, 2014Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at May 11, 2014, 3:11 PM CDT for Beaver County, Oklahoma. It was in force for 64 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 3:11 PM CDT (20:11 UTC)
Expired
May 11, 2014, 4:15 PM CDT
In force
64 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 125 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:25 PM CDTHAIL 1.256 Ssw Beaver, OK
May 11, 3:35 PM CDTHAIL 1.256 E Mocane, OK
May 11, 3:57 PM CDTHAIL 1Knowles, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2327 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

221 
WUUS54 KAMA 112011
SVRAMA
OKC007-112115-
/O.NEW.KAMA.SV.W.0005.140511T2011Z-140511T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
311 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...

* UNTIL 415 PM CDT

* AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 5 MILES SOUTHEAST OF BALKO...OR 16 MILES NORTHEAST OF
  PERRYTON...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             MOCANE...             KNOWLES...
  GRAY...               FORGAN...             ELMWOOD...
  BALKO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3650 10036 3651 10086 3701 10060 3701 10008
TIME...MOT...LOC 2011Z 212DEG 38KT 3659 10062

$$

JC
4 follow-up statements
981 
WWUS54 KAMA 112025
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
325 PM CDT SUN MAY 11 2014

OKC007-112115-
/O.CON.KAMA.SV.W.0005.000000T0000Z-140511T2115Z/
BEAVER OK-
325 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BEAVER
COUNTY UNTIL 415 PM CDT...

AT 323 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 5 MILES NORTH OF ELMWOOD...OR 8 MILES SOUTH OF BEAVER...
MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  BEAVER...             MOCANE...             KNOWLES...
  FORGAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3660 10030 3669 10077 3701 10060 3701 10008
TIME...MOT...LOC 2025Z 212DEG 38KT 3672 10052

$$

JC
001 
WWUS54 KAMA 112042
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
342 PM CDT SUN MAY 11 2014

OKC007-112115-
/O.CON.KAMA.SV.W.0005.000000T0000Z-140511T2115Z/
BEAVER OK-
342 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BEAVER COUNTY UNTIL 415 PM CDT...

AT 325 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING ONE AND ONE QUARTER INCH HAIL 6 MILES SOUTH 
SOUTHWEST OF BEAVER.  AT 340 PM...THIS STORM WAS LOCATED 9 MILES 
EAST OF BEAVER...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MOCANE...             KNOWLES...            FORGAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3668 10026 3690 10066 3701 10060 3701 10008
TIME...MOT...LOC 2040Z 212DEG 38KT 3682 10034

$$

JC
362 
WWUS54 KAMA 112056
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
356 PM CDT SUN MAY 11 2014

OKC007-112115-
/O.CON.KAMA.SV.W.0005.000000T0000Z-140511T2115Z/
BEAVER OK-
356 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
BEAVER COUNTY UNTIL 415 PM CDT...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 2 MILES NORTHWEST OF KNOWLES...OR 16 MILES SOUTHWEST OF
ENGLEWOOD...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  KNOWLES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3686 10047 3701 10042 3701 10008 3677 10021
TIME...MOT...LOC 2056Z 212DEG 38KT 3691 10021

$$

JC
727 
WWUS54 KAMA 112107
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CDT SUN MAY 11 2014

OKC007-112115-
/O.CON.KAMA.SV.W.0005.000000T0000Z-140511T2115Z/
BEAVER OK-
407 PM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BEAVER COUNTY UNTIL 415 PM CDT...

AT 405 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTH OF KNOWLES...OR 11 MILES SOUTHWEST OF
ENGLEWOOD...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...       
  AREAS NORTH OF KNOWLES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3693 10035 3701 10029 3701 10008 3685 10016
TIME...MOT...LOC 2106Z 216DEG 29KT 3696 10015

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:55 PM CDT, 16 minutes earlier.

Area forecast discussion, May 11, 2:55 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
255 PM CDT SUN MAY 11 2014

.DISCUSSION...
A DRYLINE EXTENDED SOUTHWARD FROM A COLD FRONT OVER WESTERN BEAVER
COUNTY TO JUST WEST OF CLARENDON THIS AFTERNOON. SOME CU HAS
DEVELOPED ALONG AND AHEAD OF THE DRYLINE...WITH A FEW THUNDERSTORMS
IN SOUTHWEST KANSAS NEAR DODGE CITY. A FEW THUNDERSTORMS MAY BE
POSSIBLE IN THE EASTERN PANHANDLES LATE THIS AFTERNOON AND THIS
EVENING AHEAD OF THE DRYLINE. THE COLD FRONT WILL CONTINUE SOUTHWARD
ACROSS THE PANHANDLES THIS EVENING. AN ISOLATED THUNDERSTORM MAY
DEVELOP BEHIND THE COLD FRONT AS WELL. THE STORMS IN THE EASTERN
PANHANDLES WILL HAVE A CHANCE AT BECOMING SEVERE...BUT THEY SHOULD
QUICKLY MOVE NORTHEAST INTO KANSAS AND THE WESTERN PART OF OKLAHOMA.
THE MAY THREATS FROM THE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. AN UPPER LEVEL SHORT WAVE TROUGH OVER THE 4 CORNERS REGION
WILL LIFT NORTHEAST TONIGHT AND THE LIFT ASSOCIATED WITH IT MAY SPARK
A FEW MORE SHOWERS BEHIND THE COLD FRONT AFTER MIDNIGHT ACROSS
NORTHERN AND EASTERN SECTIONS OF THE PANHANDLES.

WINDS BEHIND THE DRYLINE AND SOUTH OF THE COLD FRONT WILL STILL
ABOUT ADVISORY LEVELS EARLY THIS EVENING...SO WILL CONTINUE WITH
THE WIND ADVISORY FOR THE WESTERN AND CENTRAL PARTS OF THE TEXAS
PANHANDLE.

THIS AIR MASS BEHIND THE COLD FRONT WILL BE AN UNSEASONABLY COLD ONE.
IN FACT WE MAY EVEN SEE A FEW LOW TEMPERATURES FALLING BELOW FREEZING
IN THE OKLAHOMA PANHANDLE AND THE WESTERN TEXAS PANHANDLE  EITHER
TUESDAY MORNING OR WEDNESDAY MORNING. WE HAVE GONE AHEAD AND ADDED
SOME SLIGHT CHANCE POPS TO THE SOUTHWEST HALF OF THE CWA FOR SOME
SHOWERS ASSOCIATED WITH A MINOR SHORT WAVE TROUGH THAT DIVES DOWN
THE BACK SIDE OF THE LAGER UPPER TROUGH AND ACROSS EASTERN NEW
MEXICO AND WEST TEXAS ON TUESDAY.

THE AIR MASS WILL SLOWLY MODIFY AFTER MID WEEK AND WE WILL START
SEEING TEMPERATURES AROUND OR ABOVE NORMAL BY LATE IN THE WEEK.

&&

.FIRE WEATHER...
A RED FLAG WARNING WILL CONTINUE THROUGH THE MID EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES BEHIND A
DRYLINE AND SOUTH OF A COLD FRONT.

FIRE WEATHER CONCERNS WILL DECREASE THROUGH MID WEEK AS A
MUCH COOLER AIR MASS TAKES OVER AND LIGHTER WINDS PREVAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                44  60  35  59  37 /   5  10   5  20   0
BEAVER OK                  47  58  35  62  34 /  30  10   5   5   0
BOISE CITY OK              40  51  33  55  34 /  20  10   5  20   0
BORGER TX                  47  62  42  62  43 /  10  10   5  10   0
BOYS RANCH TX              44  61  38  58  36 /   5  10   5  20   0
CANYON TX                  45  62  36  60  35 /   5  10   5  20   0
CLARENDON TX               51  67  41  63  41 /  20  10   5  20   0
DALHART TX                 39  56  33  55  32 /  10  10   5  20   0
GUYMON OK                  43  58  35  62  35 /  20  10   5  10   0
HEREFORD TX                45  62  34  56  34 /   5  10   5  20   0
LIPSCOMB TX                52  61  38  63  37 /  30  10   5   5   0
PAMPA TX                   45  61  37  59  38 /  10  10   5  10   0
SHAMROCK TX                52  69  42  65  41 /  30  10   5  10   0
WELLINGTON TX              55  72  44  66  43 /  30  10   5  10   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...DONLEY...
     GRAY...HANSFORD...HARTLEY...HUTCHINSON...MOORE...
     OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN.

     WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...
     POTTER...RANDALL...SHERMAN.

OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CIMARRON...TEXAS.

&&

03/15
Hazardous weather outlook, May 11, 6:14 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
614 AM CDT SUN MAY 11 2014

OKZ001>003-TXZ001>020-112100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
614 AM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS
THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND MOST OF THE TEXAS
PANHANDLE THIS AFTERNOON AND EVENING DUE TO SOUTHWEST WINDS OF 25
TO 30 MPH WITH HIGHER GUSTS ALONG WITH MINIMUM RELATIVE HUMIDITY
VALUES OF 5 TO 15 PERCENT. AS A RESULT...A RED FLAG WARNING IS IN
EFFECT FOR THIS AREA FROM 1 PM THIS AFTERNOON UNTIL 9 PM THIS EVENING.

SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE FORECAST
TO DEVELOP THIS AFTERNOON AND EARLY THIS EVENING ACROSS THE WESTERN
HALF OF THE TEXAS PANHANDLE. A WIND ADVISORY IS IN EFFECT FOR THIS
AREA FROM 1 PM THIS AFTERNOON UNTIL 9 PM THIS EVENING.

THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA PANHANDLE AND THE EASTERN
TEXAS PANHANDLE LATE THIS AFTERNOON AND EVENING. IF STORMS DEVELOP...
A FEW MAY BECOME SEVERE ACROSS THE EASTERN OKLAHOMA PANHANDLE AND FAR
EASTERN TEXAS PANHANDLE...WITH LARGE HAIL UP TO GOLF BALL SIZE AND
LOCALLY DAMAGING WINDS IN EXCESS OF 60 MPH POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A LIGHT FREEZE MAY OCCUR TUESDAY AND WEDNESDAY MORNINGS ACROSS THE
WESTERN OKLAHOMA PANHANDLE AND FAR NORTHWEST TEXAS PANHANDLE. A
FREEZE WATCH OR FREEZE WARNING MAY BECOME NECESSARY FOR THIS AREA
DURING ONE OR BOTH MORNINGS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NECESSARY LATE THIS AFTERNOON OR
EARLY THIS EVENING ACROSS THE EASTERN OKLAHOMA PANHANDLE AND THE FAR
EASTERN TEXAS PANHANDLE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING.

ANDRADE

In the hours before

Special weather statement, May 11, 3:01 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
301 PM CDT SUN MAY 11 2014

OKZ003-TXZ004-005-112045-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
301 PM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OCHILTREE...NORTHERN
LIPSCOMB AND BEAVER COUNTIES UNTIL 345 PM CDT...

AT 258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
FORGAN TO 6 MILES NORTHEAST OF PERRYTON...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             PERRYTON...           SLAPOUT...
  MOCANE...             KNOWLES...            GRAY...
  GATE...               FORGAN...             FLORIS...
  ELMWOOD...            BRYANS CORNER...      BALKO...
  FOLLETT...            DARROUZETT...         BOOKER...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3640 10005 3634 10095 3700 10067 3701 10003
TIME...MOT...LOC 2001Z 196DEG 24KT 3700 10043 3648 10074

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:01 PM CDTSpecial Weather StatementAMABeaver44 min
May 11, 4:12 PM CDTBlowing Dust AdvisoryAMACimarron8 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.